# SDR FXGA201908051959

- Difficulty date: August 5, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N747CE
- Make and model: Doug C-118A
- Aircraft serial: 44661
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rws 96
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER WING SKIN CRACKED AT W/STA 96R, STRINGER #3.  TO REPAIR A SMALL CRACK AROUND A FUEL QUANTITY PROBE ACCESS HOLE AT W/STA 96R, STRINER 3.  TRIM OUT CRACK AND REPAIR SKIN PER DC-6 A&B OVERHAUL MANUAL FIGURE 13-30.
